PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 2 | 229-238
Tytuł artykułu

Domination parameters of a graph with deleted special subset of edges

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper contains a number of estimations of the split domination number and the maximal domination number of a graph with a deleted subset of edges which induces a complete subgraph Kₚ. We discuss noncomplete graphs having or not having hanging vertices. In particular, for p = 2 the edge deleted graphs are considered. The motivation of these problems comes from [2] and [6], where the authors, among other things, gave the lower and upper bounds on irredundance, independence and domination numbers of an edge deleted graph.
Słowa kluczowe
Wydawca
Rocznik
Tom
21
Numer
2
Strony
229-238
Opis fizyczny
Daty
wydano
2001
otrzymano
2000-12-05
poprawiono
2001-09-07
Twórcy
  • Institute of Mathematics, Technical University of Szczecin, al. Piastów 48/49, 70-310 Szczecin, Poland
  • Institute of Mathematics, Technical University of Szczecin, al. Piastów 48/49, 70-310 Szczecin, Poland
Bibliografia
  • [1] R. Diestel, Graph Theory (Springer-Verlag New York, Inc., 1997).
  • [2] F. Harary and S. Schuster, Interpolation theorems for the independence and domination numbers of spanning trees, Ann. Discrete Math. 41 (1989) 221-228, doi: 10.1016/S0167-5060(08)70462-X.
  • [3] V.R. Kulli and B. Janakiram, The maximal domination number of a graph, Graph Theory Notes of New York XXXIII (1997) 11-13.
  • [4] V.R. Kulli and B. Janakiram, The split domination number of a graph, Graph Theory Notes of New York XXXII (1997) 16-19.
  • [5] M. Kwaśnik and M. Zwierzchowski, Special kinds of domination parameters in graphs with deleted edge, Ars Combin. 55 (2000) 139-146.
  • [6] T.W. Haynes, L.M. Lawson, R.C. Brigham and R.D. Dutton, Changing and unchanging of the graphical invariants: minimum and maximum degree, maximum clique size, node independence number and edge independence number, Cong. Numer. 72 (1990) 239-252.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1146
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.